# SDR USAA051439

- Difficulty date: December 1, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 40,760 hours, 40,760 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION MAIN CABIN STA 312 RBL 21 FLOORBEAM UPPER CORD; CORROSION TASK C53-107-02.  REMOVED AND REPLACED FLOORBEAM UPPER CORD AND L ANGLES AND INSTALLED SHIMS IAW SRM 53-10-5, DEFECT SIZE:
